this issue
previous article in this issuenext article in this issue

Preview first page
Document Details :

Title: Novikov's Cut Elimination
Author(s): BELLOTTI, Luca
Journal: Logique et Analyse
Volume: 242    Date: 2018   
Pages: 183-199
DOI: 10.2143/LEA.242.0.3284750

Abstract :
This is an exposition of Novikov’s cut-elimination procedure for a Hilbert-style formulation of the first-order predicate calculus, which depends on a property of formulas introduced by him, called ‘regularity’. A comparison with other methods is outlined.

Download article